From what I understand of BC, this is what it does: it tricks your body into thinking it's pregnant so you don't ovulate.When you suddenly stop taking BC you body thinks it's time for AF, which is why the fourth week of BC is often just sugar pills. But if you stop taking them in the middle of a cycle, AF is everywhere. So I think your hormones are all screwed up. I would talk to a pharmacist or a doctor for more information.
Me (35) (PCOS), DH (37) and DD1 (5) and DD2(2). Pregnant with #3.
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
|Trying To Conceive|
|51 members and 18,981 guests|
|beedub , bethanco03 , BlessedMommy , DahliaRW , Deborah , girlspn , grandslam , hakunangovi , happy-mama , hillymum , insuang01 , Iron Princess , jamessbatts , Janeen0225 , Jessica765 , justsamma , Kapil801 , katelove , kathymuggle , Kelleybug , Lindamm , lisak1234 , mamabear0314 , manyhatsmom , MDoc , MeanVeggie , MommyJen314 , moominmamma , MyMotheringPath , NaturallyKait , NuzzleNudge , oaksie68 , RollerCoasterMama , RosemaryV , samaxtics , sarrahlnorris , SchoolmarmDE , Scientific_Animations , serenbat , shantimama , Shiny_3 , Shmootzi , Snydley , Socks , Soraya Heart , Springshowers , sren , stephalittle , SweetSilver|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|